On the Faraut-Koranyi hypergeometric functions in rank two
Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1855-1875.

We give a complete description of the boundary behaviour of the generalized hypergeometric functions, introduced by Faraut and Koranyi, on Cartan domains of rank 2. The main tool is a new integral representation for some spherical polynomials, which may be of independent interest.

Nous donnons une description complète du comportement à la frontière des fonctions hypergéométriques généralisées introduites par Faraut et Koranyi sur les domaines de Cartan de rang deux. Le principal outil est une nouvelle représentation intégrale pour certains polynômes sphériques, qui peut avoir un intérêt dans d'autres contextes.

DOI: 10.5802/aif.2069
Classification: 33D67,  32M15,  33C67
Keywords: Cartan domain, hypergeometric function, partition, spherical polynomial, Jack polynomial
Engliš, Miroslav 1; Zhang, Genkai 

1 Academy of Sciences, Mathematics Institute, Zitna 25, 11567 Prague 1 (Czech Republic), Göteborgs Universitet, Chalmers tekniska högskola, 41296 Göteborg (Sweden)
@article{AIF_2004__54_6_1855_0,
     author = {Engli\v{s}, Miroslav and Zhang, Genkai},
     title = {On the {Faraut-Koranyi} hypergeometric functions in rank two},
     journal = {Annales de l'Institut Fourier},
     pages = {1855--1875},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     doi = {10.5802/aif.2069},
     zbl = {1079.33010},
     mrnumber = {2134227},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2069/}
}
TY  - JOUR
AU  - Engliš, Miroslav
AU  - Zhang, Genkai
TI  - On the Faraut-Koranyi hypergeometric functions in rank two
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 1855
EP  - 1875
VL  - 54
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2069/
UR  - https://zbmath.org/?q=an%3A1079.33010
UR  - https://www.ams.org/mathscinet-getitem?mr=2134227
UR  - https://doi.org/10.5802/aif.2069
DO  - 10.5802/aif.2069
LA  - en
ID  - AIF_2004__54_6_1855_0
ER  - 
%0 Journal Article
%A Engliš, Miroslav
%A Zhang, Genkai
%T On the Faraut-Koranyi hypergeometric functions in rank two
%J Annales de l'Institut Fourier
%D 2004
%P 1855-1875
%V 54
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2069
%R 10.5802/aif.2069
%G en
%F AIF_2004__54_6_1855_0
Engliš, Miroslav; Zhang, Genkai. On the Faraut-Koranyi hypergeometric functions in rank two. Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1855-1875. doi : 10.5802/aif.2069. http://www.numdam.org/articles/10.5802/aif.2069/

[Ar] J. Arazy; R.E. Curto, R.G. Douglas A survey of invariant Hilbert spaces of analytic functions on bounded symmetric domains, Multivariable operator theory (Contemporary Mathematics), Volume vol. 185 (1995), pp. 7-65 | Zbl

[BE] H. Bateman; A. Erdélyi Higher transcendental functions, vol. I, McGraw-Hill, New York -- Toronto -- London, 1953 | MR

[CR] R.R. Coifman; R. Rochberg Representation theorems for Hardy spaces, Asterisque, Volume 77 (1980), pp. 11-66 | MR | Zbl

[E] M. Engliš Compact Toeplitz operators via the Berezin transform on bounded symmetric domains, Integral Eq. Oper. Theory, Volume 33 (1999), pp. 426-455 | MR | Zbl

[E] M. Engliš Compact Toeplitz operators via the Berezin transform on bounded symmetric domains, Integral Eq. Oper. Theory (Erratum Ibid), Volume 34 (1999), pp. 500-501 | MR | Zbl

[FK] J. Faraut; A. Koranyi Function spaces and reproducing kernels on bounded symmetric domains, J. Funct. Anal, Volume 88 (1990), pp. 64-89 | MR | Zbl

[H] S. Helgason Groups and geometric analysis, Academic Press, Orlando, 1984 | MR | Zbl

[Lo] O. Loos Bounded symmetric domains and Jordan pairs, Irvine, University of California, 1977

[MD] I.G. MacDonald Symmetric functions and Hall polynomials, Clarendon Press, Oxford, 1995 | MR | Zbl

[Sa] P. Sawyer Spherical functions on symmetric cones, Trans. Amer. Math. Soc, Volume 349 (1997), pp. 3569-3584 | MR | Zbl

[Sh] N. Shimeno Boundary value problems for the Shilov boundary of a bounded symmetric domain of tube type, J. Funct. Anal, Volume 140 (1996), pp. 124-141 | MR | Zbl

[Up] H. Upmeier Toeplitz operators on bounded symmetric domains, Trans. Amer. Math. Soc, Volume 280 (1983), pp. 221-237 | MR | Zbl

[Y] Z. Yan A class of generalized hypergeometric functions in several variables, Canad. J. Math, Volume 44 (1992), pp. 1317-1338 | MR | Zbl

[Zh] K. Zhu Holomorphic Besov spaces on bounded symmetric domains, Quart. J. Math. Oxford, Volume 46 (1995), pp. 239-256 | MR | Zbl

Cited by Sources: